MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI PRESS-FIT STEM 10MM X 100MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI PRESS-FIT STEM 10MM X 100MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5565-S-012
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by manufacturer? device not available.
 
Event or Problem Description
Revision left total knee replacement.Removed triathlon universal baseplate & fluted stem & ps insert for loosening.Revised with triathlon universal baseplate, cemented tibial stem & ts insert.Previous revision surgery conducted at (b)(6) in (b)(6) 2014.
 
Additional Manufacturer Narrative
Corrected data: catalog, lot, expiration date, manufacturing date.An event regarding loosening involving a triathlon stem was reported.The event was not confirmed.Method & results: -device evaluation and results: he reported device was not returned however a photograph was provided for review.The photograph shows a recently explanted baseplate with a stem component still attached.From the photograph provided there is no evidence of damage noted.-medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: cannot confirm event, need additional information; clear primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that revision surgery took place due to loosening of the tibial components.The event could not be confirmed with the information provided.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including clear primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
TRI PRESS-FIT STEM 10MM X 100MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key8892301
Report Number0002249697-2019-02835
Device Sequence Number19222841
Product Code MBH
UDI-Device Identifier07613327026771
UDI-Public07613327026771
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Model Number5565-S-012
Device Catalogue Number5565-S-010
Device Lot NumberM9C25H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight105 KG